MathSciNet Relay Station
MathSciNet bibliographic data
MR2110235 (2006a:65012) 65C30 (34K07 34K50 60H10 60H35)
Buckwar, Evelyn; Shardlow, Tony Weak approximation of stochastic differential delay equations. IMA J. Numer. Anal. 25 (2005), no. 1, 57–86.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement